Couldn't find what you looking for?

TRY OUR SEARCH!


My brother has been diagnosed with cancer 18 months ago. He is treated with Hydromorph contin for pain, with dose of 20-30 mg /day. I suspect that he purposely started overdosing him self. I don’t want to ask him directly because I am afraid of his reaction. Please tell me what are the symptoms of overdose with Hydromorph contin?

Loading...


Symptoms of serious overdose with Hydromorph contin may be characterized by respiratory depression, extreme somnolence progressing to stupor or coma, skeletal muscle flaccidity, cold and clammy skin, and sometimes bradycardia and hypotension.
If he overdosed him self primary treatment should be establishment of adequate respiratory exchange through the provision of a patent airway and controlled or assisted ventilation. The opioid antagonist Naloxone hydrochloride is an antidote against respiratory depression due to overdose with hydromorphone. I think you should ask professional about it, some pharmacist or physician. Take care.
Reply

Loading...